# SDR DALA2017080806125

- Difficulty date: August 4, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 44,885 hours, 25,519 cycles
- Engine: Iae V2528D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IFSD OF NUMBER ONE ENGINE DUE TO AN OIL STRAINER CLOGGED MESSAGE.  AIRCRAFT ARRIVED SAFELY IN SAN.  SAN MAINTENANCE FOUND SIGNIFICANT METAL IN MAIN OIL FILTER AND ON CHIP DETECTORS, REPLACED LEFT ENGINE. SYSTEM OPERATION IS NORMAL.
